# SDR RAIA2019040850001

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 42,977 hours, 26,497 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK CLIMBING THROUGH 11K FT. NO VISIBLE MOISTURE...     FOUND LEAKS AT SENSORS 15,17 AND 9. REPLACED O-RINGS AT LOCATIONS 15,17 AND 9. LEAK CHECK GOOD AT THIS TIME
